# SDR CA951108006

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2420 · AC Generation System
- Part: Bracket
- Part number: 82450067001
- Condition: Cracked
- Location: Ac Cb Box
- Part time: 8,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CIRCUIT BREAKER BRACKET FOUND CRACKED ALLOWING THE CIRCUIT BREAKERS AND WIRING TO COME LOOSE IN THE AC CONTACTOR BOX.
